Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 32, NWS Caribou, ME

April 11, 2021

NWS Caribou, ME issued this small craft advisory at Apr 11, 2021, 3:38 PM EDT. It took effect at Apr 12, 2021, 8:00 AM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2021, 3:38 PM EDT (19:38 UTC)
In effect from
Apr 12, 2021, 8:00 AM EDT
Expired
Apr 14, 2021, 6:48 AM EDT
In force
47 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

317 
WHUS71 KCAR 111938
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
338 PM EDT Sun Apr 11 2021

ANZ050-051-120345-
/O.NEW.KCAR.SC.Y.0032.210412T1200Z-210413T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
338 PM EDT Sun Apr 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AS
12 follow-up statements
507 
WHUS71 KCAR 120111
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
911 PM EDT Sun Apr 11 2021

ANZ050-051-120915-
/O.CON.KCAR.SC.Y.0032.210412T1200Z-210413T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
911 PM EDT Sun Apr 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM EDT
MONDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 8 AM to 8 PM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
558 
WHUS71 KCAR 120731
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
331 AM EDT Mon Apr 12 2021

ANZ050-051-121945-
/O.EXT.KCAR.SC.Y.0032.210412T1200Z-210413T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
331 AM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
8 AM EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 feet expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 8 AM this morning to 8 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GC
550 
WHUS71 KCAR 121416
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1016 AM EDT Mon Apr 12 2021

ANZ050-051-122230-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-210413T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1016 AM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
211 
WHUS71 KCAR 121905
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
305 PM EDT Mon Apr 12 2021

ANZ050-051-130315-
/O.EXT.KCAR.SC.Y.0032.000000T0000Z-210413T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
305 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TUESDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
372 
WHUS71 KCAR 122208
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
608 PM EDT Mon Apr 12 2021

ANZ050-051-130615-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-210413T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
608 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
193 
WHUS71 KCAR 130102
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
902 PM EDT Mon Apr 12 2021

ANZ050-051-130915-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-210413T1600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
902 PM EDT Mon Apr 12 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
TUESDAY...

* WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until noon EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
735 
WHUS71 KCAR 130711
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
311 AM EDT Tue Apr 13 2021

ANZ050-051-131915-
/O.EXT.KCAR.SC.Y.0032.000000T0000Z-210414T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
311 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 4 
  to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
000 
WHUS71 KCAR 131345
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
945 AM EDT Tue Apr 13 2021

ANZ050-051-132145-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-210414T0300Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
945 AM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
785 
WHUS71 KCAR 131935
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
335 PM EDT Tue Apr 13 2021

ANZ050-051-140400-
/O.EXT.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
335 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
610 
WHUS71 KCAR 140303
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1103 PM EDT Tue Apr 13 2021

ANZ050-051-141115-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
1103 PM EDT Tue Apr 13 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 6 feet.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
224 
WHUS71 KCAR 140704
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
304 AM EDT Wed Apr 14 2021

ANZ050-051-141915-
/O.CON.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/
/O.NEW.KCAR.GL.A.0014.210416T1200Z-210417T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
304 AM EDT Wed Apr 14 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT...

* WHAT...For the Small Craft Advisory, north winds 15 to 20 kt
  with gusts up to 25 kt and seas 3 to 6 feet. For the Gale 
  Watch, east winds 20 to 25 kt with gusts up to 35 kt and seas 6 
  to 9 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...For the Small Craft Advisory, until 8 AM EDT this 
  morning. For the Gale Watch, from Friday morning through late 
  Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
055 
WHUS71 KCAR 141048
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
648 AM EDT Wed Apr 14 2021

ANZ050-051-141900-
/O.CAN.KCAR.SC.Y.0032.000000T0000Z-210414T1200Z/
/O.CON.KCAR.GL.A.0014.210416T1200Z-210417T0600Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
648 AM EDT Wed Apr 14 2021

...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...East winds 20 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet possible.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From Friday morning through late Friday night.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 1:55 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 11, 1:55 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
155 PM EDT Sun Apr 11 2021

.SYNOPSIS...
Weak low pressure will pass south of the region this morning. A
cold front will cross the area late tonight. High pressure to
the north of the region will build south into the area Sunday
night through Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1:55 PM Update: Mostly clear skies remain across the area,
though current satellite imagery shows the next deck of clouds
beginning to encroach on the northeastern reaches of the
forecast area. Temperatures beginning to rise more quickly due
to the clear skies and high solar angle, but still seem on track
with the previous forecast for high temperatures in the upper
50s. Winds have begun to pick up due to the increased mixing
heights, and speeds were adjusted up some to match current
trends.

Previous discussion:
A disturbance rotating around an upper low to the east of Nova
Scotia will move off the Downeast coast early this morning
ending any showers. Much drier air is at least temporarily going
to follow with dew points in the teens early this morning
across far northern Maine and closer to 40F along the coast.
Another push of maritime moisture is expected to quickly follow
by late in the day across the north and will overspread all of
the region tonight.

As far as the sensible weather, the north will start with a good
deal of sunshine this morning and into the first part of the
afternoon before clouds increase from the north/northeast late
in the day. These clouds can already be seen on satellite to
the north of the Gaspe Bay Peninsula. Initially the clouds will
be more mid/high, but as we head into tonight the low levels
moisten up and expect lower ceilings to develop along with late
night patchy drizzle and fog. Temperatures today will still be
above average, but not as warm as Saturday and mostly in the
50s. Clouds and a maritime air mass tonight will keep
temperatures above freezing for all with lows in the upper 30s
and lower 40s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
Low level moisture associated with the passing cold front will
wane towards noon Monday, allowing any drizzle to let up from
east to west. Low level clouds will stick around through the
Central Highlands and north, with some clearing skies
approaching the coast and Interior Downeast.

Trended temperatures warmest across Downeast and the Bangor
Region in anticipation of these afternoon cloud breaks. Wind
gust potential remains similar to what the day crew was thinking
with some gusts to 25 mph. Current thinking is that enough
moisture will remain in the low levels to prevent much
additional dry air reaching the surface from the lack of
moisture aloft. Most model guidance continues to advertise a
stout inversion just above 900 mb through the afternoon.

Clouds return overnight into Tuesday. Another boundary will pass
through the region providing a reinforcing shot of cooler air to
continue the trend down. This will be most noticeable Tuesday
night as skies trend clear across the north and lows dip into
the upper 20s to around 30.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Dry weather remains through the extended as NE flow keeps deeper
moisture suppressed south of northern and eastern Maine.

Low pressure anchored east of Nova Scotia will begin to shift
eastward, releasing some of the blocking pattern that had been
set across New England. This will allow a stacked upper low over
the Great Lakes to also escape to the east, but remain south of
New England into Friday.

This low makes it to the East Coast by the weekend. Where it
goes into the weekend remains low confidence. The translation
eastward will be dependent on the progression of the low
downstream. A quicker departure allows a more progressive and
flat transit east (GEFS). However, any delay and the low is
subject to a northerly capture from a digging trough across
James Bay. This would curve the low into the Gulf of Maine with
deformation precipitation across New England (EPS/GEM). Should
be noted that the latter solution for 00z is quite a hop north
and west from the 12z suite, so kept the chance of precip on the
low end until more consistency can be recorded.

Until then, RHs will be monitored mid to late week as the column
dries out for fire concerns. Stronger winds are not in the
region, but grounds that were saturated from rain and snowmelt
earlier this month are quickly drying.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR at the Aroostook County terminals today with
conditions to lower to MVFR tonight and possibly to IFR after
midnight in low clouds and patchy drizzle and fog. Ceilings
will likely lower to MVFR and possible IFR very late tonight. N
to NE wind 5 to 15 knots today with a few gusts to 20 knots.
Locally at KBHB a SW wind around 10 knots this afternoon.

SHORT TERM:
Monday...MVFR early Monday w/cigs apchg IFR. Drizzle is possible
for most terminals early, retreating east to west towards noon
LST. Aroostook terminals will likely remain MVFR Monday, with
BHB BGR trending VFR in the afternoon. NE wind 10 kts w/some
gusts to 20 kt.

Monday night through Tuesday...A return to MVFR cigs w/the
potential for IFR for all terminals into Tuesday morning. It
looks like conditions could improve VFR by the afternoon as cigs
lift. NNE wind 10 kts. Drizzle possible Tuesday morning.

Tuesday night into Wednesday...VFR for all terminals. NNE wind
5-10 kts.

Wednesday night into Thursday...VFR w/the potential for MVFR for
KBGR and KBHB by Thursday morning. NNE wind 10 kts becoming N.

&&

.MARINE...
NEAR TERM: The wind and seas will remain below SCA levels into
tonight. The pressure gradient does begin to tighten very late
tonight with a few gusts approaching 25 knots toward daybreak
Monday. Patchy fog this morning and again late tonight.

SHORT TERM:
SCA will likely be needed for Monday morning into the mid
afternoon with NE wind gusts up to 30 kt for the coastal waters.
Some of the longer fetch including the Bay of Fundy will allow
some of the outer waters to build waves of 5 to 6 ft. Waves and
winds subside for the evening, before another boundary brings
more wind through into the early morning hours Tuesday. Gust up
to 25 kt will be possible, again slackening into the afternoon.
Calmer conditions build in for Wed and Thurs with below SCA
conditions expected.

&&

.CLIMATE...
A record high temperature was established Saturday afternoon in
Bangor with a high of 73F. This breaks the previous record high
of 68F, set in 1931.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...AStrauser/CB
Short Term...Cornwell
Long Term...Cornwell
Aviation...AStrauser/CB/Cornwell
Marine...AStrauser/CB/Cornwell
Climate...CB
Hazardous weather outlook, Apr 11, 2:53 AM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
253 AM EDT Sun Apr 11 2021

MEZ001>006-010-011-015>017-029>032-120700-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
253 AM EDT Sun Apr 11 2021

This Hazardous Weather Outlook is for Central Highlands Maine,
Coastal DownEast Maine, Far Eastern Maine, Far Northern Maine,
Interior DownEast Maine, North Woods Maine and Penobscot Valley
Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-120700-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
253 AM EDT Sun Apr 11 2021

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.